Second cohomology of $\mathfrak{aff}(1)$ acting on $n$-ary differential operators
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 13-22
https://doi.org/10.4134/BKMS.b170774
Published online 2019 Jan 01
Imed Basdouri, Ammar Derbali, Soumaya Saidi
Facult\'e des Sciences de Gafsa; Universit\'e de Gafsa; Universit\'e de Gafsa
Abstract : We compute the second cohomology of the affine Lie algebra $\mathfrak{aff}(1)$ on the dimensional real space with coefficients in the space $\mathcal{D}^n_{\underline{\lambda},\mu}$ of $n$-ary linear differential operators acting on weighted densities where $\underline{\lambda}=(\lambda_1,\ldots,\lambda_n)$. We explicitly give $2$-cocycles spanning these cohomology.
Keywords : cohomology, affine Lie algebras, $n$-ary linear differential operat\-ors
MSC numbers : 17B56, 17B67, 53D55
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd